MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF73
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic colon surgery.Event description: the trocar was used as a camera trocar in combination with a 10mm laparoscope of company [name].The surgeon is a long time customer and user of our trocars.During the laparoscopic intervention the surgeon found an inner part of the trocars valve (the transparent centering piece) in the abdomen by chance.He was able to recover and to extract it out of the abdomen.They than replaced the trocar and conserved the damaged trocar in a closed bag.Additional information received by an applied medical representative via email on 18dec2025: the product is conserved at the customer site and can be collected and sent back to amersfoort.Lot number stills unknown as it was not documented and the packaging was thrown away.All pieces were retrieved from the patient.No internal seal components were removed nor cut in order to inspect the damaged component.The trocar was used as a camera trocar.The camera is a 10mm [brand name] laparoscope.Besides that reusable instruments like graspers, scissors and suction-irrigation was used.Also an energy device was involved - as far as i know they only have [competitor energy device] in use.Intervention: the operation was prolonged by a couple of minutes and the trocar had to be replaced.Patient status: patient is well and the event had no known influence on the outcome.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23917916
Report Number2027111-2025-00955
Device Sequence Number21092110
Product Code GCJ
UDI-Device Identifier00607915123703
UDI-Public(01)00607915123703
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF73
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM LAPAROSCOPE OF COMPANY STORZ.; GRASPERS, SCISSORS.; SUCCTION-IRRIGATION, ENERGY DEVICE.
Patient SexUnknown